Counting and Equidistribution of Reciprocal Geodesics and Dihedral Groups
Permanent link
https://hdl.handle.net/10037/36557Date
2024-04-25Type
Journal articleTidsskriftartikkel
Peer reviewed
Abstract
We study the growth of the number of conjugacy classes of infinite dihedral subgroups of
lattices in PSL2 R, generalizing the earlier work of Sarnak [9] and Bourgain–Kontorovich
[4] on the growth of the number of reciprocal geodesics on the modular surface. We also
prove that reciprocal geodesics are equidistributed in the unit tangent bundle.
Publisher
Oxford University PressCitation
Erlandsson, Souto. Counting and Equidistribution of Reciprocal Geodesics and Dihedral Groups. International Mathematics Research Notices (IMRN). 2024;2024(13):10298-10318Metadata
Show full item recordCollections
Copyright 2024 The Author(s)